Korean J. Math.  Vol 23, No 4 (2015)  pp.601-605
DOI: https://doi.org/10.11568/kjm.2015.23.4.601

A note on spectral continuity

In Ho Jeon, In Hyoun Kim

Abstract


In the present note, provided $T\in\mathscr{L(H)}$ is biquasitriangular and Browder's theorem hold for $T$, we show that the spectrum $\sigma$ is continuous at $T$ if and only if the essential spectrum $\sigma_{e}$ is continuous at $T$.

Keywords


spectral continuity, biquasitriangular

Subject classification

47A10, 47A53, 47B20

Sponsor(s)

This work was supported by the Incheon National University Research Grant in 2013

Full Text:

PDF

References


C. Apostol, C. Foias and D. Voiculescu, Some results on non-quasitriangular operators. IV, Rev. Roum. Math. Pures Appl. 18 (1973), 487–514. (Google Scholar)

J. B. Conway and B. B. Morrel, Operators that are points of spectral continuity, Integral equations and operator theory, 2 (1979), 174-198. (Google Scholar)

J. B. Conway and B. B. Morrel, Operators that are points of spectral continuity II, Integral equations and operator theory 4 (1981), 459-503. (Google Scholar)

N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321–354. (Google Scholar)

S. V. Djordjevi ́c and B. P. Duggal, Weyl’s theorem and continuity of spectra in the class of p-hyponormal operators, Studia Math. 143 (2000), 23–32. (Google Scholar)

S. V.Djordjevi ́c and Y. M. Han, Browder’s theorem and spectral continuity, Glasgow Math. J. 42 (2000), 479–486. (Google Scholar)

S. V.Djordjevi ́c, Continuity of the essential spectrum in the class of quasihyponormal operators, Vesnik Math. 50 (1998) 71–74. (Google Scholar)

B. P. Duggal, I. H. Jeon, and I. H. Kim, Continuity of the spectrum on a class of upper triangular operator matrices, Jour. Math. Anal. Appl. 370 (2010), 584–587. (Google Scholar)

R. Harte and W. Y. Lee, Another note on Weyl’s theorem, Trans. Amer. Math. Soc. 349 (1997), 2115–2124. (Google Scholar)

I. S. Hwang and W. Y. Lee, The spectrum is continuous on the set of phyponormal operators, Math. Z. 235 (2000), 151–157. (Google Scholar)

R. Lange, Biquasitriangularity and spectral continuity, Glasgow Math. J. 26 (1985), 177–180. (Google Scholar)

J. D. Newburgh, The variation of spectra, Duke Math. J. 18 (1951), 165–176. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr